Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have enlarged heart. Get tremors. Take propranolol twice a day. Suggestions?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5294 Questions
what if anything should I do. Does a hole cause problems. My doctor said to go home and enjoy the rest of your life. Also9 it seems the tremors are getting worse. Are they connected somehow
Posted Wed, 17 Jul 2013 in General Health
Answered by Dr. Sudhir Kumar 29 days later

Thank you for posting your query.

The heart problem and tremors are not connected.

Essential tremors are known to worsen over time. You may increase the dose of propranolol.

If the hole in heart is small, then there is no need to go for surgery and you should not worry about it.

Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor